Women's Health Community
Late period after prednisone, doxy, vyvanse?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Late period after prednisone, doxy, vyvanse?

As of today, I am 19 days late on my period. Should have gotten it January 13th. The end of December, I had bronchitis for a week and was subsequently put on prednisone, doxycycline, and an inhaler for a week. On Jan 3rd, I started 70 mg of Vyvanse. Last time I had sex was Dec 18. I feel as though it could be coming but then nothing happens. Taken 2 tests and both have been negative. Called gyn and she said the prednisone and antibiotics could be the cause but can't be 100% sure. I've never been this late. Can these medications really impact my period this much? Especially since it's been almost 5 weeks since I took the doxy and prednisone?
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
old_before_my_time
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
9090222_tn?1401649595
Blank
Madpi
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
kitty094
London, United Kingdom